# SDR ASAA0995192

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STRINGER TIE STA 500A+15 STR 27R CORRODED.  REMOVED CORRODED STR TIE, FABRICATED, TREATED, PRIMED AND INSTALLED NEW STRINGER TIE IAW B737 400 SRM 51 40 02.
